Get speedy pain relief with these Anadin Extra Soluble Tablets.
Dissolvable in water so they are simple to swallow, the twelve tablets in this pack boast a triple-action formula for effective treatment of pain.
Containing aspirin, paracetamol and caffeine to target your pain accurately and reduce it rapidly, Anadin Extra Soluble Tablets can be used to treat discomfort caused by a range of conditions, including tension headaches and migraines.
Ideal for anyone who wants the pain-relieving power of Anadin Extra but finds taking capsules difficult, these tablets will get to work quickly so you can get on with your day.
Active Ingredients: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg
Other Ingredients: Citric acid (E330), calcium carbonate (E170), lactose, microcrystalline cellulose (E460), potato starch, colloidal silicon dioxide, maize starch, hydrogenated vegetable oil, lemon avour, saccharin sodium, aspartame (E951), dioctyl sodium sulphosuccinate, pregelatinised starch and povidone.
|Date||Score||Customer Comment||Our Response|
||Not found these before but excellent an good to jus keep in my bag|
|Read more reviews on Feefo|